MathSciNet Relay Station
MathSciNet bibliographic data
MR2159781 (2006m:11097) 11H31 (42B05 52C22)
Matolcsi, Máté Fuglede's conjecture fails in dimension 4. Proc. Amer. Math. Soc. 133 (2005), no. 10, 3021–3026 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement